# SDR SWIA202504280302

- Difficulty date: March 2, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ATTACHING FLANGE OF INTERCOSTAL P/N SH670-32075-4 BETWEEN FS349-364 RIGHT OF STGR27. (29725888) (C-CHECK RO 04/26/2025)REMOVED AND REPLACED INTERCOSTAL  BETWEEN FS349-364 RIGHT OF STGR27 P/N SH670-32075-4. REF. CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# SH670-32050 REV. J SHEET 2 AND 8. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
